# SDR SWAA2021092002794

- Difficulty date: August 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24L LOCATED BS 540 FWD CARGO COMPARTMENT ; 2021-356678 / [01] TOOL USED P/N: 45MG ; S/N: 130066401; CAL DUE DATE: 17-JUN -21; [02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [03] TOOL USED PN:NORTEC 500D; SN:N500X12101V022236; DUE DATE: 02-JUN-22; [04] PERFORMED PERMANENT REPAIR LOC. ON STR 24L BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206. SRM 51-40-02-0G-0 DWG 143A1215 SHEET 2 REV:D. MATERIAL USED ALUMINUM SHEET P/N: 7075-T0-0.050; PO: 2021 139514 AND ALUMINUM SHEET P/N: 7075-T0-0.056; PO: 2021 127971; [05] CERTIFIED RII MAJOR REPAIR PERFORMED.
